# SDR 2002UALA01630

- Difficulty date: October 26, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 69,195 hours, 18,417 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE FLAP, MID SUPPORT CRACKEDAT OUTBOARD FLANGE.  MAJOR REPAIR ACCOMPLISHED. REPAIRED AFT FLAP TO MID FLAP SUPPORT HINGE.
